# SDR USAA920080427

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 62,755 hours, 11,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 347-522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - C4 CHECK - CORROSION ON CABIN SEAT TRACK, BS 347, RBL 86.  REPLACED SEAT TRACK BS, 347 - BS 522, RBL 86.
